Browse our products:

Chesty Cough Double Action

Breaks down mucus and helps clear chest mucus. Vanilla and Strawberry flavour.

Free from alcohol, sugar, colour, gluten and lactose.

 

 

Active Ingredients

Each 5mL of oral liquid contains:
Guaiphenesin 100mg,
Bromhexine Hydrochloride 3mg

Pack Sizes

200mL

Directions For Use

Shake the bottle before use. 1 dose every 6 hours as necessary.
No more than 4 doses in 24 hours.

Adults & Children over 12 yrs, dose = 10 – 20mL
Children 6 – 12 yrs, dose = 5 - 7mL (only on the advice of your doctor or pharmacist)

Do not use in children under 6 yrs

Always read the label. Use only as directed. If symptoms persist see your healthcare professional.